# SDR FDEA201102020455

- Difficulty date: February 2, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,486 hours, 35,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2714201300000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS YELLOW HYD SYS PRESSURE AND QUANTITY.   R & R YELLOW PRESSURE HOSE IAW SPM CHAP 20 AND AMM  12-12-29-00 .
